Pill free days and still no period? Should I be worrying Watch

Ces2006
Badges: 8
Rep:
?
#1
Report Thread starter 1 week ago
#1
I’m on the pill Dianette, and normally in my week break I start around 4 days after I have taken my last pill, it’s been 5 days and I still haven’t come on my period. Should I be worried
1
reply
JTfoxlove
Badges: 11
Rep:
?
#2
Report 1 week ago
#2
If you've been taking them as advised no.

Delayed or missed withdrawal bleeding is not uncommon. Stress, unusually heavy levels of exercise or illness can increase the chances but it can also just happen.

Whether your period turns up or not just continue your current schedule on the pill.

If you miss two periods while on the pill talk to your pharmacist and take a pregnancy test if necessary or if you're concerned or have any other symptoms talk to your doctor at any time.
Last edited by JTfoxlove; 1 week ago
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How did your Edexcel GCSE Maths Paper 1 go?

Loved the paper - feeling positive (406)
26.38%
The paper was reasonable (662)
43.01%
Not feeling great about that exam (304)
19.75%
It was TERRIBLE (167)
10.85%

Watched Threads

View All